# SDR AALA202407303508

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 40,937 hours, 17,337 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Condition: Open
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON TAKE OFF NOSE WHEEL VIBRATION HEARD AND FELT A SEVERE VIBRATION UNDER THE FLIGHT DECK, VIBRATION DID NOT QUIET DOWN; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CUN. AIRCRAFT ARRIVED AT POSITION WITH EXTERNAL POWER ACCESS DOOR OPEN, PERFORMED VIBRATION CONDITIONAL INSPECTION, PER AMM 05-51-67-280-801 BY FIG 201 PERFORMED STEP C 2(B) WERE EXAMINED DOORS AND PANELS, EXTERNAL POWER ACCESS DOOR WAS CORRECTLY CLOSED, PER AMM 52-49-02-400-801 STEP I, NO DAMAGE FOUND ON DOOR OR LATCHES. PERFORMED NLG INSPECTION, PER AMM 32-21-00-200-801, NO DAMAGE OR DISCREPANCIES NOTED, NO FAULT FOUND.
